# SDR P5CA2015043000024

- Difficulty date: April 28, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 62,380 hours, 10,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 760 TENSION TIE INSPECTION AREA FOUND 1 EA FASTENER HOLE CRACK REVEALED AT AFT CHANNEL.  RT & NBSP; BS760 TENSION TIE IS REPAIRED IAW SRM 5320-30-TR-1, REPAIR 1.  THIS REPAIR IS CLASSIFIED AS A CATEGORY B REPAIR. SUPPLEMENTAL INSPECTION IS REQUIRED IAW SRM 53-20-30-TR-1, REPAIR 1, TABLE 203.
